# SDR QXEA0100250

- Difficulty date: March 6, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 38,714 hours, 49,443 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CA16707
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMF- ELECTRICAL SMELL IN GALLEY.  NR 1 COFFEE CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED NR 1 HOT JUG RECEPTICAL.  INSPECTED, CLEANED AND LUBED NR 2 RECEPTICAL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
